# SDR SWAA2013012411781

- Difficulty date: January 17, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,174 hours, 56,675 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Plate
- Part number: 6548249
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PLATE LOCATED ON ACCESS PANEL 9502R VERTICAL STABILIZER.  REPLACED PLATE (RETAINER) LOCATED ON ACCESS PANEL 9502R VERTICAL STABILIZER IAW B737-300 SRM 51-10-02-0G-0 ITEM 8 B737-300 SRM 51-40-02-0G-0 AND DRAWING 65-48249.
